MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5 12.6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6 -9.00/1.5/108 (sphere/cylinder/axis) implantable collamer lens on 21 nov 2023 into the patient's right eye (od).Significant reduction of iridocorneal angles were observed.Lens was explanted on an unknown date but problem was not resolved.Cause of event was reported as unknown.
 
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim #: (b)(4).
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
800 royal oaks dr
suite 210
monrovia, CA 91016
6263037902
MDR Report Key19547729
Report Number2023826-2024-02685
Device Sequence Number20046520
Product Code QCB
UDI-Device Identifier00840311308088
UDI-Public00840311308088
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberVTICM5 12.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date10/15/2024
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FOAM TIP PLUNGER, LOT #: 1648431.; MSI-PF, LOT #: 1691093.; SFC-45, LOT #: 1652245.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale